# SDR QXEA2011040600268

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,605 hours, 10,446 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 464131
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG DOWNLOCK ACTUATOR UPPER ATTACHMENT BOLT BROKEN.  REPLACED THE LT MLG DOWNLOCK ACTUATOR UPPER PIN IAW AMM 32-31-16-400-801, STEPS 1-4A, 2A TO C. FERRIED FOR FURTHER WORK. REPLACED LT MLG STAB STRUT IAW AMM TASK 32-11-16-400-801, TR32-340 ALL CHECKS GOOD. RETURNED TO SERVICE.
